# SDR NOCA20006

- Difficulty date: November 15, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 32150014
- Part serial: 8007
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG ASSOCIATED WITH ANNUNCIATOR.  PCA NR 8 AT FAULT ON SCM2-1.  REMOVED AND REPLACED NR 8 PCA PER MM 27-09-00, OPS CHECK OK.  CI CLEARED WITH MCC CHAN.
